Arkiv för Matematik

  • Ark. Mat.
  • Volume 3, Number 2 (1955), 171-180.

Zur Axiomatik endlicher Gruppen

Bengt Stolt

Full-text: Open access

Article information

Source
Ark. Mat., Volume 3, Number 2 (1955), 171-180.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893247

Digital Object Identifier
doi:10.1007/BF02589353

Mathematical Reviews number (MathSciNet)
MR76756

Zentralblatt MATH identifier
0064.02105

Rights
1958 © Almqvist & Wiksell

Citation

Stolt, Bengt. Zur Axiomatik endlicher Gruppen. Ark. Mat. 3 (1955), no. 2, 171--180. doi:10.1007/BF02589353. https://projecteuclid.org/euclid.afm/1485893247


Export citation

Literaturverzeichnis

  • R. Baer — F. Levi, Vollständige irreduzible Systeme von Gruppenaxiomen. S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl., 2. Abhandlung 1932, S. 3–12.
  • P. Lorenzen, Ein Beitrag zur Gruppenaxiomatik. Math. Z. 49 (1943–44), S. 313–327.
  • B. Stolt, Über Axiomensysteme, die eine abstrakte Gruppe bestimmen. Uppsala 1953.
  • —— Weitere Untersuchungen zur Gruppenaxiomatik. Arkiv för matematik Bd 3 (1954), S. 89–101.
  • —— Über irreduzible Axomensysteme, die eine endliche abstrakte Gruppe bestimmen. Arkiv för matematik Bd 3 (1954), S. 113–115.